# SDR AMTA200800235

- Difficulty date: March 17, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING FROM EGRESS LIGHTING STRIP AT SEAT 5D, WIRES EXPOSED.  REINSTALLED EGRESS LIGHT TRACK STRIP AT 5D.  OPS CHECK GOOD.  (K)
